Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 79, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 26, 2016, 12:58 AM CDT for Burt County, Dodge County, Washington County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 12:58 AM CDT (05:58 UTC)
- Expired
- May 26, 2016, 1:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burt County, NE, Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 49 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:24 AM CDT | TSTM WND GST 48 | 3 Ese Tekamah, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted.
441
WUUS53 KOAX 260558
SVROAX
NEC021-053-177-260630-
/O.NEW.KOAX.SV.W.0079.160526T0558Z-160526T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1258 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 130 AM CDT
* AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HOOPER...OR 33 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEKAMAH...UEHLING...CRAIG...HERMAN AND SUMMIT LAKE STATE RECREATION
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 141.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 132 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
4191 9616 4190 9616 4187 9614 4170 9610
4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0557Z 245DEG 55KT 4164 9642
HAIL...<.75IN
WIND...60MPH
$$
MEAD2 follow-up statements
043
WWUS53 KOAX 260610
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 AM CDT THU MAY 26 2016
NEC021-053-177-260630-
/O.CON.KOAX.SV.W.0079.000000T0000Z-160526T0630Z/
DODGE NE-WASHINGTON NE-BURT NE-
110 AM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON AND SOUTHERN BURT
COUNTIES...
AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
TEKAMAH...OR 33 MILES NORTH OF OMAHA...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...UEHLING...CRAIG...HERMAN AND SUMMIT LAKE STATE RECREATION
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 141.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 132 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
4191 9616 4190 9616 4187 9614 4170 9610
4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0609Z 243DEG 53KT 4172 9624
HAIL...<.75IN
WIND...60MPH
$$
MEAD824
WWUS53 KOAX 260627
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 AM CDT THU MAY 26 2016
NEC021-053-177-260636-
/O.EXP.KOAX.SV.W.0079.000000T0000Z-160526T0630Z/
DODGE NE-WASHINGTON NE-BURT NE-
127 AM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE...
NORTHWESTERN WASHINGTON AND SOUTHERN BURT COUNTIES WILL EXPIRE AT 130
AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
4191 9616 4190 9616 4187 9614 4170 9610
4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0625Z 245DEG 55KT 4172 9624
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:44 AM CDT, 14 minutes earlier.
Area forecast discussion, May 26, 12:44 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1244 AM CDT THU MAY 26 2016 .SHORT TERM...(tonight through Saturday) Issued at 250 PM CDT Wed May 25 2016 Potential for periods of thunderstorms will extend through the short term portion of the forecast. Good moisture and instability is expected to remain across the region during this time frame as a pair of upper troughs kick out a series of short waves across the plains region. Surface map at 19z showed an area of low pressure over northeast South Dakota with a weak trough extending from the low into northwest Nebraska. A second low was over south central Kansas with a warm front extending into northeast Kansas and a dry line stretching south into north central Texas. These two surface features are expected to be the primary focus for thunderstorm development into Thursday. A few storms had already developed over far western Nebraska and western South Dakota early this afternoon with short range models showing them spreading east ahead of the Dakota surface trough into the evening as an upper wave tracks toward the upper midwest. Main focus then shifts to the south on Thursday and Thursday night with Kansas system as warm front lifts north to vicinity of southern Nebraska border by late afternoon. This boundary continues to lift into eastern Nebraska during the evening becoming stationary in a northeast to southwest orientation by late evening into early Friday. Combination of stalled boundary and high PW will allow strong chance of heavy rain event across the area Thursday night, likely preceeded by severe weather event late Thursday afternoon and evening. No headlines at this time but will mention in HWO and blast message to increase awareness of the potential. Chance of storms will continue for Friday into Saturday as the main upper trough moves across the lower Missouri valley. .LONG TERM...(Saturday night through Wednesday) Issued at 250 PM CDT Wed May 25 2016 Upper pattern flattens for a time behind the lower Missouri valley trough Saturday night into Sunday but begins to amplify again Sunday night into Monday. This will allow another extended period of showers and thunderstorms to setup across the region through Wednesday. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Friday) Issued at 1242 AM CDT Thu May 26 2016 convection will have cleared kofk by taf effective time. storms will affect klnk currently through about 0630z...and koma from about 07-09z. beyond that...should be several dry hours. models were hinting at some mvfr conditions developing at klnk/koma for a few hours 09-15z. convection may begin to redevelop at taf sites by 18z and beyond. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Fobert LONG TERM...Fobert AVIATION...DeWald
Hazardous weather outlook, May 25, 4:53 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 453 PM CDT WED MAY 25 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-261200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 453 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT...MAINLY OVER NORTHEAST NEBRASKA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARDS. A WARM FRONT WILL BECOME ESTABLISHED ACROSS EASTERN NEBRASKA AND WESTERN IOWA ON THURSDAY. THIS BOUNDARY WILL SERVE AS A FOCUS FOR SEVERE STORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. ALL HAZARDS INCLUDING TORNADOES...LARGE HAIL...DAMAGING WINDS AND FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE WEATHER AND FLOODING REMAIN POSSIBLE THROUGH THURSDAY NIGHT...AND PERHAPS INTO FRIDAY. THUNDERSTORM CHANCES WILL PERSIST INTO THE EARLY TO MIDDLE PART OF NEXT WEEK...WITH A CONTINUING RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT BUT MAY BE NEEDED ON THURSDAY.
In the hours before
Special weather statement, May 26, 12:33 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT THU MAY 26 2016
IAZ080-091-260615-
PAGE IA-MONTGOMERY IA-
1233 AM CDT THU MAY 26 2016
...SPECIAL WEATHER STATEMENT...
AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF ESSEX...OR 25 MILES WEST OF BEDFORD...MOVING NORTHEAST
AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLISCA...ESSEX...STANTON...YORKTOWN...HEPBURN AND VIKING LAKE STATE
PARK.
THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 42 AND 48.
LAT...LON 4069 9517 4082 9533 4101 9511 4096 9493
4084 9493
TIME...MOT...LOC 0533Z 227DEG 32KT 4081 9518
MEADSpecial weather statement, May 26, 12:36 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1236 AM CDT THU MAY 26 2016 NEZ066>068-078-088>090-092-260600- JEFFERSON NE-JOHNSON NE-CASS NE-GAGE NE-LANCASTER NE-SALINE NE- PAWNEE NE-OTOE NE- 1236 AM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE... NORTHEASTERN JEFFERSON...SOUTHWESTERN CASS...WESTERN JOHNSON... NORTHERN GAGE...SOUTHERN LANCASTER...NORTHWESTERN PAWNEE AND WESTERN OTOE COUNTIES UNTIL 100 AM CDT... AT 1236 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF LINCOLN TO NEAR PLYMOUTH...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LINCOLN...BEATRICE...WAVERLY...HICKMAN...BENNET...FIRTH...PALMYRA... DE WITT...CORTLAND...PLYMOUTH...PANAMA...CLATONIA...HALLAM... PICKRELL...DOUGLAS...EAGLE...ADAMS...ROCA...SPRAGUE AND FILLEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 136 IN NEBRASKA NEAR MILE MARKER 178...AND BETWEEN MILE MARKERS 188 AND 197. HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 478. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 60...AND MILEMARKER 71 AND NEAR MILEMARKER 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 403 AND 412. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4092 9630 4026 9644 4027 9704 4090 9669 TIME...MOT...LOC 0536Z 255DEG 42KT 4089 9669 4034 9697 MEAD
Special weather statement, May 26, 12:40 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT THU MAY 26 2016
NEZ015-033-034-044-045-051>053-066-067-260615-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-THURSTON NE-WASHINGTON NE-
SAUNDERS NE-BURT NE-SARPY NE-CUMING NE-
1240 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...DOUGLAS...
DODGE...WASHINGTON...NORTHEASTERN LANCASTER...SOUTHEASTERN CUMING...
SOUTHEASTERN THURSTON...EASTERN SAUNDERS...SARPY AND BURT COUNTIES
UNTIL 115 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEEMER TO 7 MILES
SOUTH OF SCRIBNER TO NEAR WAHOO TO NEAR WAVERLY...AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...PAPILLION...LA VISTA...BLAIR...
WAHOO...GRETNA...WEST POINT...WAVERLY...ASHLAND...VALLEY...TEKAMAH...
SPRINGFIELD...ARLINGTON...YUTAN...LOUISVILLE...SCRIBNER...LYONS...
WATERLOO AND HOOPER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 109 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 447.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 138.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 155.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 412 AND 446.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN NEBRASKA.
LAT...LON 4207 9632 4174 9616 4142 9608 4095 9603
4090 9658 4123 9662 4153 9668 4193 9683
TIME...MOT...LOC 0539Z 243DEG 33KT 4191 9683 4156 9668 4124 9660 4090
9656
MEADLocal storm report, May 26, 12:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1247 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 2 NE WAHOO 41.24N 96.59W
05/26/2016 M58.00 MPH SAUNDERS NE ASOS
&&
VDEWALDLocal storm report, May 26, 12:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1252 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HAIL PENDER 42.11N 96.71W
05/26/2016 M0.88 INCH THURSTON NE EMERGENCY MNGR
&&
VDEWALDSpecial weather statement, May 26, 12:54 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1254 AM CDT THU MAY 26 2016
IAZ043-NEZ015-018-033-260645-
MONONA IA-THURSTON NE-CUMING NE-WAYNE NE-
1254 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...
NORTHEASTERN CUMING...THURSTON AND SOUTHEASTERN WAYNE COUNTIES UNTIL
145 AM CDT...
AT 1254 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF PENDER...OR 30 MILES EAST OF NORFOLK...MOVING EAST AT
30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISNER...PENDER...WALTHILL...WINNEBAGO...BANCROFT...MACY...ROSALIE...
THURSTON AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 106.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 168.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4194 9689 4212 9694 4221 9666 4226 9637
4208 9631
TIME...MOT...LOC 0554Z 262DEG 24KT 4209 9682
MEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 33 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 35 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 24 min |
| May 25, 9:54 PM CDT | Special Weather Statement | OAX | Pierce | 36 min |
| May 25, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 31 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 33 min |
| May 25, 10:42 PM CDT | Special Weather Statement | OAX | Lancaster | 48 min |
| May 25, 10:44 PM CDT | Special Weather Statement | OAX | Richardson | 31 min |
| May 25, 10:52 PM CDT | Special Weather Statement | OAX | Boone | 38 min |
| May 25, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 35 min |
| May 25, 11:18 PM CDT | Special Weather Statement | OAX | Boone | 27 min |
| May 25, 11:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 33 min |
| May 25, 11:36 PM CDT | Special Weather Statement | OAX | Platte | 39 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 33 min |
| May 25, 11:57 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 33 min |
| May 26, 12:06 AM CDT | Special Weather Statement | OAX | Butler, Colfax, Dodge, Saunders, Seward | 39 min |
| May 26, 12:12 AM CDT | Special Weather Statement | OAX | Stanton | 33 min |
| May 26, 12:36 AM CDT | Special Weather Statement | OAX | Lancaster | 24 min |
| May 26, 12:40 AM CDT | Special Weather Statement | OAX | Burt, Cuming, Dodge, Douglas, Sarpy, Washington | 35 min |
| May 26, 12:49 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 26 min |
| May 26, 12:54 AM CDT | Special Weather Statement | OAX | Thurston | 51 min |
| May 26, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 23 min |
| May 26, 1:19 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 26 min |
| May 26, 1:22 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 23 min |
| May 26, 1:22 PM CDT | Flash Flood Watch | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 4 more | 14 hr |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 25 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 30 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 26 min |
| May 26, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 33 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 36 min |
| May 26, 3:10 PM CDT | Flash Flood Warning | OAX | Lancaster | 5 hr |
| May 26, 3:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 32 min |
| May 26, 3:17 PM CDT | Flash Flood Warning | OAX | Saline, Seward | 3 hr |
| May 26, 3:39 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 25 min |
| May 26, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 33 min |
| May 26, 3:50 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline | 3 hr |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 25 min |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 27 min |
| May 26, 4:11 PM CDT | Flash Flood Warning | OAX | Cass, Otoe | 3 hr |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Otoe | 33 min |
| May 26, 4:32 PM CDT | Special Weather Statement | OAX | Gage, Jefferson | 43 min |
| May 26, 4:40 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 35 min |
| May 26, 4:45 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 26, 5:04 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| May 26, 5:10 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.